Adaptive finite element method for the Maxwell Eigenvalue problem

Daniele Boffi, Lucia Gastaldi

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

In this paper we prove the optimal convergence of a standard adaptive scheme based on edge finite elements for the approximation of the solutions of the eigenvalue problem associated with Maxwell's equations. The proof uses the known equivalence of the problem of interest with a mixed eigenvalue problem.
Original languageEnglish (US)
Pages (from-to)478-494
Number of pages17
JournalSIAM Journal on Numerical Analysis
Volume57
Issue number1
DOIs
StatePublished - Jan 1 2019
Externally publishedYes

Fingerprint Dive into the research topics of 'Adaptive finite element method for the Maxwell Eigenvalue problem'. Together they form a unique fingerprint.

Cite this